This article was published online on [24 September 2012]. Errors were subsequently identified. This notice is included in the online and print versions to indicate that both have been corrected [17 July 2013].
Estimation of the Shape Parameter of the Weibull Distribution Using Linear Regression Methods: Non-Censored Samples†
Version of Record online: 24 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Quality and Reliability Engineering International
Volume 29, Issue 8, pages 1207–1219, December 2013
How to Cite
Yavuz, A. A. (2013), Estimation of the Shape Parameter of the Weibull Distribution Using Linear Regression Methods: Non-Censored Samples. Qual. Reliab. Engng. Int., 29: 1207–1219. doi: 10.1002/qre.1472
- Issue online: 26 NOV 2013
- Version of Record online: 24 SEP 2012
- Manuscript Accepted: 18 AUG 2012
- Manuscript Revised: 24 JUL 2012
- Manuscript Received: 15 JUN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!